# SDR CALA0000134

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 7430315003
- Condition: Failed
- Location: Entertain Sys
- Part time: 5,057 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE BEGAN COMING FROM THE ELECTRICAL CLOSET NEAR FORWARD ENTRY DOOR WHILE ON APPROACH TO LAX.  THE ENTERTAINMENT SYSTEM WAS SHUT DOWN AND THE SMOKE CEASED.  MAINTENANCE FOUND THE VIDEO SYSTEM CONTROL UNIT AT FAULT.  THE UNIT'S C/P'S WERE DISCONNECTED AND ENTERTAINMENT CIRCUIT BREAKERS IN COCKPIT WERE CAPPED.  THE ENTERTAINMENT SYSTEM WAS PLACARD INOPERATIVE.
